# SDR FDEA202103300800

- Difficulty date: March 30, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: LJ36686
- Part serial: UNK977
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INBD TR CASCADE ASSY #9 HAS CORROSION ON MOUNTING FLANGE AT NUTPLATE LOCATIONS. REMOVED AND REPLACED #9 CASCADE ASSY ON #2 ENGINE IB TR IAW B757 AMM 78-31-05-4
